# SDR 07FDEA02194

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,323 hours, 19,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53770625216EF
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MANHOLE FITTING BETWEEN C38.1-C38.2, WHICH WAS GRINDED THROUGH THE FITTING WITH THE SKIN PANEL AFFECTED.  REPAIR PERFORMED BY BLEND OUT AND INSTALLATION WASHER IN BLEND VOID AND ADDITIONAL FASTENER IAW SRM 53-14-12/FIG 208, EA 6-5334-103277 AND RAS/DATLS/0003381/2006.
